gastroenterologist

required medicine

Male, 37
i have diabetics and I'm using Janumet 850 mg capsules twice a day from 2 months, now I'm having trouble with clean bowel and stool is sometimes coming black colored. I need medicine for this
1
view count25 months ago
Answers (1)
doctor profileDr. Jatin Agrawal
Gastroenterologist | 4 years | South Delhi
Hi If stool color are black then need to look into matter closely because it indicate bleeding if not on iron tablets. Better check your hemoglobin. Also janumet can lead to bowel issues better if you consult for detail discussion
Answered 5 months ago

Health Library

Health Articles

CIN

U85320PN2019PLC185286

Registered Office

Bajaj Auto Limited Complex, Mumbai – Pune Road, Akurdi, Pune – 411 035

Corporate Address

Mantri IT Park, A wing,
3rd floor, Nagar Road,
Viman Nagar, Pune, Maharashtra - 411 014

© 2021, Bajaj Finserv Health Limited. All rights reserved.